# SDR RAIA201903090001

- Difficulty date: March 9, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM UPPER GUSSET IN AFT CARGO BETWEEN FRAME 65 THRU 68 IS DAMAGED. REMOVED LT OMEGA BEAM GUSSET BETWEEN FR 65 & FR 68 IN CARGO BAY. REPLACED LT OMEGA BEAM GUSSET IN CARGO FROM FR 65-68.
